# SDR JJBA20250410052

- Difficulty date: April 2, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 ON CENTER OMEGA BEAM LOWER FLANGE BTW FR 46-52 FOUND CORRODED. REPAIR DOUBLER ON CF III ENTER OMEGA BEAM ON LH HORIZONTAL FLANGE BTW FR  51-52 CARRIED OUT
